# SDR USAA040108

- Difficulty date: April 2, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN SCAB PATCH 9.25 INCH BY 9.75 INCH, STATION 1320-1340, S25L-S27L.  DOUBLER REPAIR PER EA 65019B.  (M)
